# SDR ASAA0540128

- Difficulty date: February 9, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 19,834 hours, 10,879 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 655384421
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLOOR SUPPORT DAMAGED FROM PREVIOUS PANEL REPAIR.  SPLICED IN REPAIR.  (K)
